Electronic Journal of Probability
- Electron. J. Probab.
- Volume 22 (2017), paper no. 27, 30 pp.
Asymptotics of self-similar growth-fragmentation processes
Markovian growth-fragmentation processes introduced in [8, 9] extend the pure-fragmentation model by allowing the fragments to grow larger or smaller between dislocation events. What becomes of the known asymptotic behaviors of self-similar pure fragmentations [6, 11, 12, 14] when growth is added to the fragments is a natural question that we investigate in this paper. Our results involve the terminal value of some additive martingales whose uniform integrability is an essential requirement. Dwelling first on the homogeneous case , we exploit the connection with branching random walks and in particular the martingale convergence of Biggins [18, 19] to derive precise asymptotic estimates. The self-similar case  is treated in a second part; under the so called Malthusian hypotheses and with the help of several martingale-flavored features recently developed in , we obtain limit theorems for empirical measures of the fragments.
Electron. J. Probab., Volume 22 (2017), paper no. 27, 30 pp.
Received: 13 June 2016
Accepted: 6 March 2017
First available in Project Euclid: 21 March 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dadoun, Benjamin. Asymptotics of self-similar growth-fragmentation processes. Electron. J. Probab. 22 (2017), paper no. 27, 30 pp. doi:10.1214/17-EJP45. https://projecteuclid.org/euclid.ejp/1490061797